See Alike in...

Alike App

Browser

mud

737d

How do I go about talking to my doctor's about giving me something to help with the lack of energy I have from lupus?

Top reply
    • Crabby279

      729d

      I find that if you have a great relationship with your doctor that asking for something to increase your energy levels should be as simple as saying "I feel x will help me best, even if it is a short term solution." I have recently gone back on plaquenil in this manner. Several years ago, I had stopped it due to concern it was causing my frequent nosebleeds as well as the out of pocket cost without insurance or a job meant I couldn't afford it. Here we are today, I am still having random nosebleeds so I have been slowly reintroducing some medication that has worked out for my life. I am doing this while tapering my prednisone, so that is also helpful.

    • Crabby279

      729d

      I find that if you have a great relationship with your doctor that asking for something to increase your energy levels should be as simple as saying "I feel x will help me best, even if it is a short term solution." I have recently gone back on plaquenil in this manner. Several years ago, I had stopped it due to concern it was causing my frequent nosebleeds as well as the out of pocket cost without insurance or a job meant I couldn't afford it. Here we are today, I am still having random nosebleeds so I have been slowly reintroducing some medication that has worked out for my life. I am doing this while tapering my prednisone, so that is also helpful.

    • Rave

      729d

      Get your thyroid and anemia levels checked that could contribute to a lack of energy. Try to exercise and take vitamins. I don’t believe in taking things that will cognitively distort your mood and brain if you don’t need to. Try drinking tea and holistic methods.

    • Lynda777

      732d

      I have attention deficit disorder and take Ritalin. It does help with the fatigue and lack of energy and brain fog but then I do too much physically and regret it.

    • Missa526

      732d

      I just drink coffee lol. And take naps. It's so rough. My 💜 goes out to you.

    • Laila11

      736d

      I’ve tried Adderall to help with the fatigue, but all it did was make me jittery. Everyone reacts differently though! I’ve been taking 5-HTP which seems to help a bit.

    • mud

      736d

      I have read where other ppl with lupus have been prescribed Adderall for energy.

      • TrixNY

        736d

        @mud I have an Rx for Adderall to help with brain fog, but it doesn’t help much with energy, for me anyway.

    • TrixNY

      736d

      I have no idea what that could be, but if there is something I would be very interested.

    • Rene5121

      737d

      Iam right here with you I would love to know to

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion